Lybrate.com has top trusted Orthopedists from across India. You will find Orthopedists with more than 25 years of experience on Lybrate.com. You can find Orthopedists online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Knee replacement
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Hip Replacement Surgery
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Submit a review for Dr. G H OctaneYour feedback matters!
I am 25 years old male and have backache for last 2 months. I have used pain relief ointment cream for couple of days but haven't got any relief. What should I do now?
Dear Sir/Madam, I am 65 yr old lady and. I am suffering from osteoporosis and I had undergone Kyphoplasty Surgery where cement was injected into my back bone. I could not get up on my own. I was shouting in pain due to the problem and its slightly more than a year after the surgery and I am able to perform all activities except sitting down on the floor. I am using a chair to sit upon to pass my motion. I am used to sit in the Indian style latrine for motion and now sitting in the stool to pass motion is not making me comfortable to pass motion. I am unable to pass motion without allopathic laxative I am using allopathic laxative for the past 10 months to pass motion. I am also taking pain killers and other allopathic medicines for my osteoporosis issue. I am afraid that the allopathic laxative will be harmful in the long run if I continue taking them. Kindly suggest me a ayurvedic, home. Unani laxative where by I will be able to pass motion sitting on the stool. I also have the issue of gas formation. Also I cannot sit down on the floor, can you suggest some method by which I will be able to sit on the floor and get up on my own. Also my knee joint has become kind of stiff due to not folding and sitting for a long time after my surgery. Your suggestion for the same will be appreciated.
I am suffering from back pain since 4-5 months. When I moved neck leftward it back pain occur at upper left.
My triglyceride is around 450. And also I have uric acid around 8. Twice I have gout attack. My age is 36 years. FBS is 100 and PP is 115. Total cholesterol is within 200. Please advise.
Hello Doctor, I am feeling through pain and muscle pain. Little headache from two days. Which medicine I should take for fast recovery?
I am having pain (uneasiness) in joints of hips, thighs, knees and ankles while sitting down and climbing stairs. What should I take / do to have a free movements? Please suggest me natural / ayurvedic / exercise as treatment.
He is suffering from hip joint pain in his right side. It seems the pain is rising starting from kneecap joint. This is happening from 2 years. Why this is happening and what to do sir/madam? 1.
My wrist joint are swelled when I fell down n my wrist portion has gone black what should I do.Please tell.
I am taking physiotherapy from last 6 months due to an injury of my ankle. I hve very little movement of my ankle because my ankle is displaced. In last week my physiotherapist exercising my feet and a sound comes like an muscle cramp it's very painful and I am not able to walk even not able to stand. I hve used ice on my foot for 48 hours after this I gave warmness to my foot but there is no result come out please help me how to cure this.
My teeth are yellowish in colour after changing so many pastes also I have not found any cure. Please guide me. Another query is that I am having a back pain problem while traveling and sleeping what is the best cure so that there will be no more pain. My legs also get paining at night several times. It might be due to insufficiency of calcium in my body.
How does less back pain without taking continous medicine? my back pain has been given problem from one year. Please give me a suggetion.
I'm 60 years old female. Suffering from knee joint pains. Visit to doctors bring temporary relief. Any help in relieving this pain painlessly would be most appreciated.
She got fell down from bike. Had three stitches in chin. From CT scan we got below result please advise operation should be done surely or no need. Result fracture dislocation of the bilateral mandibular condyle. Tiny hyperdensities are seen in the lower lip -suggestive of foreign body with surrounding soft tissue edema.please help
I am 18 years old and I have muscle pain in my shoulder while doing the exercise in gym I use volini spray but there's no success so tell me wht should I do.
Hi I am 50 yrs old lady I am suffering from bp and diabetes and feel very weak all the time even cant stand up for half an hour please guide me
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.